skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Reaction efficiency effects on binary chemical reactions

Authors:
ORCiD logo [1];  [2];  [2]
  1. ORNL
  2. Aristotle University of Thessaloniki, Greece
Publication Date:
Research Org.:
Oak Ridge National Lab. (ORNL), Oak Ridge, TN (United States)
Sponsoring Org.:
USDOE
OSTI Identifier:
1156738
DOE Contract Number:  
AC05-00OR22725
Resource Type:
Journal Article
Journal Name:
The Journal of Chemical Physics
Additional Journal Information:
Journal Volume: 141; Journal Issue: 10
Country of Publication:
United States
Language:
English

Citation Formats

Savara, Aditya Ashi, Lazaridis, Filippos, and Argyrakis, Panos. Reaction efficiency effects on binary chemical reactions. United States: N. p., 2014. Web. doi:10.1063/1.4894791.
Savara, Aditya Ashi, Lazaridis, Filippos, & Argyrakis, Panos. Reaction efficiency effects on binary chemical reactions. United States. doi:10.1063/1.4894791.
Savara, Aditya Ashi, Lazaridis, Filippos, and Argyrakis, Panos. Mon . "Reaction efficiency effects on binary chemical reactions". United States. doi:10.1063/1.4894791.
@article{osti_1156738,
title = {Reaction efficiency effects on binary chemical reactions},
author = {Savara, Aditya Ashi and Lazaridis, Filippos and Argyrakis, Panos},
abstractNote = {},
doi = {10.1063/1.4894791},
journal = {The Journal of Chemical Physics},
number = 10,
volume = 141,
place = {United States},
year = {2014},
month = {9}
}

Works referenced in this record:

Analytic approach to the space-time kinetics of annihilation reactions
journal, December 1994


Diffusion-Limited Reaction A + B -> 0 with Source in d Dimensions: Segregation and Density of Reactants
journal, April 1988


Effects of probability of reaction on annihilation reactions in one dimension
journal, March 1992

  • Braunstein, L.; Martin, H. O.; Grynberg, M. D.
  • Journal of Physics A: Mathematical and General, Vol. 25, Issue 5
  • DOI: 10.1088/0305-4470/25/5/009

Interparticle distribution functions and rate equations for diffusion-limited reactions
journal, September 1988


Role of density fluctuations in bimolecular reaction kinetics
journal, February 1978


Particle–antiparticle annihilation in diffusive motion
journal, March 1983

  • Toussaint, Doug; Wilczek, Frank
  • The Journal of Chemical Physics, Vol. 78, Issue 5
  • DOI: 10.1063/1.445022

Novel dimension-independent behaviour for diffusive annihilation on percolation fractals
journal, March 1984


Absence of Kinetic Effects in Reaction-Diffusion Processes in Scale-Free Networks
journal, April 2004


Simulation of Diffusion-Controlled Chemical Reactions
journal, January 1992

  • Argyrakis, Panos; Gould, Harvey; Tobochnik, Jan
  • Computers in Physics, Vol. 6, Issue 5
  • DOI: 10.1063/1.4823102

Concentration fluctuations in reaction kinetics
journal, April 1985

  • Zumofen, G.; Blumen, A.; Klafter, J.
  • The Journal of Chemical Physics, Vol. 82, Issue 7
  • DOI: 10.1063/1.448218

Multicomponent reaction-diffusion processes on complex networks
journal, October 2006


Reaction order versus reaction probability for bimolecular steady state reactions: A+A → A and A+A → 0 in one dimension
journal, November 1992


Rate equation of the A + AA reaction with probability of reaction and diffusion
journal, November 1993


Nonclassical A + B →0 batch reactions: Effect of mobility on rate, order, aggregation and segregation
journal, May 1993


Diffusion-limited binary reactions: the hierarchy of nonclassical regimes for random initial conditions
journal, December 1993


Nonclassical kinetics and reaction probability for bimolecular reactions in low-dimensional media
journal, August 1992

  • Shi, Zhong You; Kopelman, Raoul
  • The Journal of Physical Chemistry, Vol. 96, Issue 17
  • DOI: 10.1021/j100196a002

Steady-state segregation in diffusion-limited reactions
journal, May 1988


Distribution of infected mass in disease spreading in scale-free networks
journal, December 2003

  • Gallos, Lazaros K.; Argyrakis, Panos
  • Physica A: Statistical Mechanics and its Applications, Vol. 330, Issue 1-2
  • DOI: 10.1016/j.physa.2003.08.002

Asymptotic Behavior of Densities in Diffusion-Dominated Annihilation Reactions
journal, November 1988


Kinetics of NO + H + + NO 3 → NO 2 + HNO 2 on BaNa−Y: Evidence for a Diffusion-Limited A + B → 0 Reaction on a Surface
journal, October 2010

  • Savara, Aditya; Weitz, Eric
  • The Journal of Physical Chemistry C, Vol. 114, Issue 48
  • DOI: 10.1021/jp105110b

Diffusion-controlled binary reactions in low dimensions: Refined simulations
journal, April 1992


Steady-state chemical kinetics on fractals: Segregation of reactants
journal, January 1987


Diffusion-annihilation processes in complex networks
journal, May 2005

  • Catanzaro, Michele; Boguñá, Marián; Pastor-Satorras, Romualdo
  • Physical Review E, Vol. 71, Issue 5
  • DOI: 10.1103/PhysRevE.71.056104

Fractal Reaction Kinetics
journal, September 1988


Density fluctuations and particle-antiparticle annihilation
journal, November 1984


Numerical study of A+A→0 and A+B→0 reactions with inertia
journal, November 2007

  • Romero, A. H.; Lacasta, A. M.; Sancho, J. M.
  • The Journal of Chemical Physics, Vol. 127, Issue 17
  • DOI: 10.1063/1.2779327

Equilibrium of two-species annihilation with input
journal, June 1988


A + B → 0 Reaction with Different Initial Patterns
journal, January 1996

  • Sancho, J. M.; Romero, A. H.; Lindenberg, K.
  • The Journal of Physical Chemistry, Vol. 100, Issue 49
  • DOI: 10.1021/jp961661e